# SDR CA121012019

- Difficulty date: October 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 3160 · Central Display
- Part: Module
- Part number: 70364101902
- Condition: Malfunctioned
- Location: Flt Display
- Part time: 1,480 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE THE ACFT WAS IN A CRUISE CONFIGURATION, THE FLIGHT CREW EXPERIENCED A MOMENTARY LOSS OF THE PILOTS AND CO-PILOTS PRIMARY FLIGHT DISPLAYS, PFD IN ADDITION TO THE LOSS OF THE LOWER MULTI-FUNCTION FLIGHT DISPLAY, MFD.  AFTER A MOMENTARY LOSS OF APPROXIMATELY 3 TO 5 SECONDS OF THE PILOT`S AND THE CO-PILOT`S PRIMARY FLIGHT DISPLAYS AS WELL AS THE LOWER MFD DISPLAY, THE SCREENS REBOOTED AND RETURNED TO NORMAL OPERATION. THIS ACFT WAS BEING FERRIED TO A MAINTENANCE BASE WITH THE NR 1 AGM MODULE INOPERATIVE.  THE APEX AVIONICS SYS WAS BEING OPERATED IN THE REVERSIONARY MODE WHERE THE #2 AGM CARD WAS OPERATING THE PILOT`S PFD AND THE CO-PILOT`S PFD AS WELL AS THE LOWER MFD. ACFT MFG IS CURRENTLY INVESTIGATING THIS OCCURRENCE WITH THE AVIONIC SYSTEM MFG AND THE AIRCRAFT OPERATOR.
